# SDR SWAA2024111156886

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 16,046 hours, 7,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT AFT RIGHT SIDE NOT TESTING CORRECTLY<[01] ADJUSTED FLASHLIGHT AND OPS CHECK GOOD REF AMM 25-64-00
